# SDR CALA9701280

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT IN THE AFT CARGO DOOR SKIN THAT HAD BEEN DEFERRED WAS REPAIRED PERMANENTLY.  THE DENT WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 52-00-01.
